# SDR SIMA2020030519012

- Difficulty date: February 19, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LIFTING/LOWERING MECH AFT LOWER SUPPORT BRACKET IS CRACKED.( APPROX 1" LONG) -C/A-REPLACED BAGGAGE DOOR LIFTING/LOWERING MECH AFT LOWER SUPPORT BRACKET IAW SRM 51-40-02.
